# SDR DALA2016081405960

- Difficulty date: August 12, 2016
- Submitted: August 14, 2016
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 74,532 hours, 57,150 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO A SUSPECTED TIRE FAILURE AND MULTIPLE NR 2 ENGINE COMPRESSOR STALLS.  ENGINE POWER REDUCED TO IDLE DURING CLIMB OUT AND WAS NOT SHUTDOWN. MAINTENANCE FOUND NUMBER 4 MLG TIRE TREAD DISBONDED AND WAS INGESTED INTO THE NUMBER 2 ENGINE.  REPLACED NR 3 AND 4 MLG WHEEL/TIRE ASSEMBLIES. REPLACED NR 2 ENGINE. MADE REPAIRS TO RIGHT INBOARD FLAP.
